# SDR DALA13062280603

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 89,367 hours, 45,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A STRONG BURNING ELECTRICAL ODOR FROM THE MID GALLEY. NO VISIBLE SMOKE REPORTED.  MAINTENANCE INSPECTED WIRING BEHIND COFFEEMAKERS, OVENS, POWER CONTROL PANELS, AND CEILING LIGHTS WITH NO TROUBLE FOUND. R & R BOTH MID GALLEY COFFEEMAKERS.
